# SDR DALA2021082404992

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CORROSION FLOOR BEAM -Y1732 LOC. BTW FR 65 TO FR 66 AT LEVEL STR 23R. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1732 LOC. BTW FR.65 TO FR.66 AT LEVEL STR.23R AT AFT GALLEY AREA AS PER SRM 51-42.(1922169)
